The Open UniversitySkip to content
 

Towards analytical approaches to the dynamical-cluster approximation

Hague, J. P. (2010). Towards analytical approaches to the dynamical-cluster approximation. Journal of Low Temperature Physics, 159(3-4) pp. 462–475.

DOI (Digital Object Identifier) Link: https://doi.org/10.1007/s10909-009-0061-2
Google Scholar: Look up in Google Scholar

Abstract

I introduce several simplified schemes for the approximation of the self-consistency condition of the dynamical cluster approximation. The applicability of the schemes is tested numerically using the fluctuation-exchange approximation as a cluster solver for the Hubbard model. Thermodynamic properties are found to be practically indistinguishable from those computed using the full self-consistent scheme in all cases where the non-interacting partial density of states is replaced by simplified analytic forms with matching 1st and 2nd moments. Green functions are also compared and found to be in close agreement, and the density of states computed using Padé approximant analytic continuation shows that dynamical properties can also be approximated effectively. Extensions to two-particle properties and multiple bands are discussed. Simplified approaches to the dynamical cluster approximation should lead to new analytic solutions of the Hubbard and other models.

Item Type: Journal Item
Copyright Holders: 2010 Springer
ISSN: 0022-2291
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Physical Sciences
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Research Group: Physics
Item ID: 20926
Depositing User: James Hague
Date Deposited: 06 Apr 2010 15:20
Last Modified: 07 Dec 2018 09:34
URI: http://oro.open.ac.uk/id/eprint/20926
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU